PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 32 | 1 | 5-17
Tytuł artykułu

Independent transversal domination in graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A set S ⊆ V of vertices in a graph G = (V, E) is called a dominating set if every vertex in V-S is adjacent to a vertex in S. A dominating set which intersects every maximum independent set in G is called an independent transversal dominating set. The minimum cardinality of an independent transversal dominating set is called the independent transversal domination number of G and is denoted by $γ_{it}(G)$. In this paper we begin an investigation of this parameter.
Wydawca
Rocznik
Tom
32
Numer
1
Strony
5-17
Opis fizyczny
Daty
wydano
2012
otrzymano
2009-10-19
poprawiono
2010-09-10
zaakceptowano
2010-12-17
Twórcy
  • Department of Mathematics, The Madura College, Madurai, India
Bibliografia
  • [1] G. Chartrand and L. Lesniak, Graphs and Digraphs (Fourth edition, CRC Press, Boca Raton, 2005).
  • [2] E.J. Cockayne, R.M. Dawes and S.T. Hedetniemi, Total domination in graphs, Networks 10 (1980) 211-219, doi: 10.1002/net.3230100304.
  • [3] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, New York, 1998).
  • [4] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Domination in Graphs: Advanced Topics (Marcel Dekker, New York, 1998).
  • [5] Topics on Domination, Guest Editors: S.T. Hedetniemi and R.C. Laskar, Discrete Math. 86 (1990).
  • [6] E. Sampathkumar and H.B. Walikar, The connected domination number of a graph, J. Math. Phys. Sci. 13 (1979) 607-613.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1581
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.